MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 801 ANALYTICAL UNIT; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 801 ANALYTICAL UNIT; IMMUNOCHEMISTRY ANALYZER
Catalog Number 08454345001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analyzer serial number was (b)(6).Calibration signals were below the expected range.Qc data showed fluctuating results.Instrument maintenance was last performed on (b)(6) 2023."sample foam detection" and "sample short" alarms occurred on (b)(6) 2023.Instrument performance testing on (b)(6) 2023 failed.On (b)(6) 2023 the field service engineer (fse) replaced the measuring cells, checked the reagent probes, and performed an instrument check.The instrument check passed.The investigation is ongoing.
 
Event or Problem Description
The initial reporter complained of discrepant high results for 1 patient sample tested for elecsys cea (cea) on a cobas e 801 analytical unit.On (b)(6) 2023 the result from the e801 analyzer in question was 0.99 ng/ml.On (b)(6) 2023 the repeat result on a different e801 analyzer was 0.79 ng/ml.On (b)(6) 2023 the sample was repeated on the e801 analyzer in question with a result of 2.31 ng/ml.The sample was repeated on this analyzer with a result of 1.03 ng/ml.
 
Additional Manufacturer Narrative
Section d, device identification was updated.Relevant fields of sections d and g were updated.The cea reagent lot number was 72551902 with an expiration date of 30-sep-2024.No issues were identified during a review of images provided from the sample foam detection camera.Based on the information provided, the investigation determined the event was due to a maintenance issue.

Brand Name
COBAS E 801 ANALYTICAL UNIT
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18268827
Report Number1823260-2023-03864
Device Sequence Number17164598
Product Code JJE
UDI-Device Identifier07613336158456
UDI-Public07613336158456
Combination Product (Y/N)Y
Initial Reporter CountryGR
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number08454345001
Device Lot Number72551902
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer12/19/2023
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown